Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Discrete feedback stabilization of semilinear control systems

Title data

Grüne, Lars:
Discrete feedback stabilization of semilinear control systems.
In: Control, Optimisation and Calculus of Variations. Vol. 1 (1996) Issue 1 . - pp. 207-224.
ISSN 1262-3377
DOI: https://doi.org/10.1051/cocv:1996106

Abstract in another language

For continuous time semilinear control systems with constrained control values stabilizing discrete feedback controls are discussed. It is shown that under an accessibility condition exponential discrete feedback stabilizability is equivalent to open loop exponential asymptotic null controllability. A numerical algorithm for the computation of discrete feedback controls is presented and a numerical example is discussed.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Discrete feedback control; Stabilization; Semilinear control systems; Lyapunov exponents; Discounted optimal control problems; stabilization; exponential stabilizability; discounted optimal control; piecewise constant control
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 18 Feb 2021 07:57
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63173